RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bolsinov, Aleksei Viktorovich

Statistics Math-Net.Ru
Total publications: 51
Scientific articles: 48
Presentations: 12

Number of views:
This page:2407
Abstract pages:17216
Full texts:5320
References:1748
Professor
Doctor of physico-mathematical sciences
E-mail: , ,

http://www.mathnet.ru/eng/person8267
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/248231

Publications in Math-Net.Ru
2019
1. Alexey Bolsinov, Jinrong Bao, “A Note about Integrable Systems on Low-dimensional Lie Groups and Lie Algebras”, Regul. Chaotic Dyn., 24:3 (2019),  266–280  mathnet  isi  scopus
2016
2. Alexey V. Bolsinov, “Complete commutative subalgebras in polynomial Poisson algebras: a proof of the Mischenko–Fomenko conjecture”, Theor. Appl. Mech., 43:2 (2016),  145–168  mathnet  isi
2015
3. A. V. Bolsinov, “Argument shift method and sectional operators: applications to differential geometry”, Fundam. Prikl. Mat., 20:3 (2015),  5–31  mathnet  mathscinet  elib; J. Math. Sci., 225:4 (2017), 536–554
4. A. V. Bolsinov, A. A. Kilin, A. O. Kazakov, “Topological monodromy as an obstruction to Hamiltonization of nonholonomic systems: Pro or contra?”, J. Geom. Phys., 87 (2015),  61–75  mathnet  mathscinet
5. I. A. Bizyaev, A. V. Bolsinov, A. V. Borisov, I. S. Mamaev, “Topology and bifurcations in nonholonomic mechanics”, Nelin. Dinam., 11:4 (2015),  735–762  mathnet; International Journal of Bifurcation and Chaos, 25:10 (2015), 15300–21  isi  scopus
6. A. V. Bolsinov, A. V. Borisov, I. S. Mamaev, “Geometrisation of Chaplygin's reducing multiplier theorem”, Nonlinearity, 28:7 (2015),  2307–2318  mathnet  isi  elib  scopus
2013
7. A. V. Bolsinov, A. V. Borisov, I. S. Mamaev, “Geometrization of the Chaplygin reducing-multiplier theorem”, Nelin. Dinam., 9:4 (2013),  627–640  mathnet
8. Alexey V. Bolsinov, Alexander A. Kilin, Alexey O. Kazakov, “Topological monodromy in nonholonomic systems”, Nelin. Dinam., 9:2 (2013),  203–227  mathnet
2012
9. Alexey V. Bolsinov, Alexey V. Borisov, Ivan S. Mamaev, “Rolling without spinning of a ball on a plane: absence of an invariant measure in a system with a complete set of first integrals”, Nelin. Dinam., 8:3 (2012),  605–616  mathnet
10. Alexey V. Bolsinov, Alexey V. Borisov, Ivan S. Mamaev, “Rolling of a Ball without Spinning on a Plane: the Absence of an Invariant Measure in a System with a Complete Set of Integrals”, Regul. Chaotic Dyn., 17:6 (2012),  571–579  mathnet  mathscinet  zmath
11. Alexey V. Bolsinov, Alexey V. Borisov, Ivan S. Mamaev, “The Bifurcation Analysis and the Conley Index in Mechanics”, Regul. Chaotic Dyn., 17:5 (2012),  451–478  mathnet  mathscinet  zmath
2011
12. A. V. Bolsinov, A. Yu. Konyaev, “Алгебраические и геометрические свойства квадратичных гамильтонианов, задаваемых секционными операторами”, Mat. Zametki, 90:5 (2011),  689–702  mathnet  mathscinet; Math. Notes, 90:5 (2011), 666–677  isi  scopus
13. A. V. Bolsinov, A. V. Borisov, I. S. Mamaev, “The bifurcation analysis and the Conley index in mechanics”, Nelin. Dinam., 7:3 (2011),  649–681  mathnet
14. A.V. Bolsinov, A.V. Borisov, I. S. Mamaev, “Hamiltonization of Nonholonomic Systems in the Neighborhood of Invariant Manifolds”, Regul. Chaotic Dyn., 16:5 (2011),  443–464  mathnet  mathscinet  zmath
2010
15. A. V. Bolsinov, A. V. Borisov, I. S. Mamaev, “Hamiltonisation of non-holonomic systems in the neighborhood of invariant manifolds”, Nelin. Dinam., 6:4 (2010),  829–854  mathnet  elib
16. A. V. Bolsinov, A. V. Borisov, I. S. Mamaev, “Topology and stability of integrable systems”, Uspekhi Mat. Nauk, 65:2(392) (2010),  71–132  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 65:2 (2010), 259–318  isi  elib  scopus
2009
17. A. V. Bolsinov, K. M. Zuev, “A Formal Frobenius Theorem and Argument Shift”, Mat. Zametki, 86:1 (2009),  3–13  mathnet  mathscinet  zmath  elib; Math. Notes, 86:1 (2009), 10–18  isi  scopus
2002
18. A. V. Bolsinov, A. V. Borisov, “Compatible Poisson Brackets on Lie Algebras”, Mat. Zametki, 72:1 (2002),  11–34  mathnet  mathscinet  zmath; Math. Notes, 72:1 (2002), 10–30  isi  scopus
2001
19. A. V. Bolsinov, B. Jovanović, “Integrable geodesic flows on homogeneous spaces”, Mat. Sb., 192:7 (2001),  21–40  mathnet  mathscinet  zmath; Sb. Math., 192:7 (2001), 951–968  isi  scopus
2000
20. A. V. Bolsinov, P. H. Richter, A. T. Fomenko, “The method of loop molecules and the topology of the Kovalevskaya top”, Mat. Sb., 191:2 (2000),  3–42  mathnet  mathscinet  zmath  elib; Sb. Math., 191:2 (2000), 151–188  isi  scopus
21. A. V. Bolsinov, I. A. Taimanov, “Integrable Geodesic Flows on the Suspensions of Toric Automorphisms”, Tr. Mat. Inst. Steklova, 231 (2000),  46–63  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 231 (2000), 42–58
1999
22. A. V. Bolsinov, A. V. Borisov, I. S. Mamaev, “Lie algebras in vortex dynamics and celestial mechanics — IV”, Regul. Chaotic Dyn., 4:1 (1999),  23–50  mathnet  mathscinet  zmath
23. A. V. Bolsinov, I. A. Taimanov, “On an example of an integrable geodesic flow with positive topological entropy”, Uspekhi Mat. Nauk, 54:4(328) (1999),  157–158  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:4 (1999), 833–834  isi  scopus
1998
24. A. V. Bolsinov, V. S. Matveev, A. T. Fomenko, “Two-dimensional Riemannian metrics with integrable geodesic flows. Local and global geometry”, Mat. Sb., 189:10 (1998),  5–32  mathnet  mathscinet  zmath; Sb. Math., 189:10 (1998), 1441–1466  isi  scopus
1997
25. A. V. Bolsinov, Holger Dullin, “On Euler Case in Rigid Body Dynamics and Jacobi Problem”, Regul. Chaotic Dyn., 2:1 (1997),  13–25  mathnet  mathscinet  zmath
26. A. V. Bolsinov, “Fomenko invariants in the theory of integrable Hamiltonian systems”, Uspekhi Mat. Nauk, 52:5(317) (1997),  113–132  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:5 (1997), 997–1015  isi  scopus
27. A. V. Bolsinov, A. T. Fomenko, “On the dimension of the space of integrable Hamiltonian systems with two degrees of freedom”, Tr. Mat. Inst. Steklova, 216 (1997),  45–69  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 216 (1997), 38–62
1996
28. A. V. Bolsinov, V. S. Matveev, “Singularities of momentum maps of integrable Hamiltonian systems with two degrees of freedom”, Zap. Nauchn. Sem. POMI, 235 (1996),  54–86  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 94:4 (1999), 1477–1500
29. A. V. Bolsinov, A. T. Fomenko, “Exact topological classification of Hamiltonian flows on smooth two-dimensional surfaces”, Zap. Nauchn. Sem. POMI, 235 (1996),  22–53  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 94:4 (1999), 1457–1476
1995
30. A. V. Bolsinov, A. T. Fomenko, “Orbital Classification of Geodesic Flows on Two-Dimensional Ellipsoids. The Jacobi Problem is Orbitally Equivalent to the Integrable Euler Case in Rigid Body Dynamics”, Funktsional. Anal. i Prilozhen., 29:3 (1995),  1–15  mathnet  mathscinet  zmath; Funct. Anal. Appl., 29:3 (1995), 149–160  isi
31. A. V. Bolsinov, A. T. Fomenko, “Orbital invariants of integrable Hamiltonian systems. The case of simple systems. Orbital classification of systems of Euler type in rigid body dynamics”, Izv. RAN. Ser. Mat., 59:1 (1995),  65–102  mathnet  mathscinet  zmath; Izv. Math., 59:1 (1995), 63–100  isi
32. A. V. Bolsinov, V. V. Kozlov, A. T. Fomenko, “The Maupertuis principle and geodesic flows on the sphere arising from integrable cases in the dynamics of a rigid body”, Uspekhi Mat. Nauk, 50:3(303) (1995),  3–32  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:3 (1995), 473–501  isi
33. A. V. Bolsinov, A. T. Fomenko, “A criterion for the topological conjugacy of Hamiltonian flows on two-dimensional compact surfaces”, Uspekhi Mat. Nauk, 50:1(301) (1995),  189–190  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:1 (1995), 193–194  isi
34. A. V. Bolsinov, “A smooth trajectory classification of integrable Hamiltonian systems with two degrees of freedom”, Mat. Sb., 186:1 (1995),  3–28  mathnet  mathscinet  zmath; Sb. Math., 186:1 (1995), 1–27  isi  scopus
1994
35. A. V. Bolsinov, A. T. Fomenko, “The geodesic flow of an ellipsoid is orbitally equivalent to the integrable Euler case in the dynamics of a rigid body”, Dokl. Akad. Nauk, 339:3 (1994),  293–296  mathnet  mathscinet  zmath; Dokl. Math., 50:3 (1995), 412–417
36. A. V. Bolsinov, A. T. Fomenko, “Integrable geodesic flows on the sphere, generated by Goryachev–Chaplygin and Kowalewski systems in the dynamics of a rigid body”, Mat. Zametki, 56:2 (1994),  139–142  mathnet  mathscinet  zmath; Math. Notes, 56:2 (1994), 859–861  isi
37. A. V. Bolsinov, “The classification of Hamiltonian systems on two-dimensional surfaces”, Uspekhi Mat. Nauk, 49:6(300) (1994),  195–196  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:6 (1994), 199–200  isi
38. A. V. Bolsinov, “Smooth trajectory classification of integrable Hamiltonian systems with two degrees of freedom. The case of systems with planar atoms”, Uspekhi Mat. Nauk, 49:3(297) (1994),  173–174  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:3 (1994), 181–182  isi
39. A. V. Bolsinov, A. T. Fomenko, “Orbital equivalence of integrable Hamiltonian systems with two degrees of freedom. A classification theorem. II”, Mat. Sb., 185:5 (1994),  27–78  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 82:1 (1995), 21–63  isi
40. A. V. Bolsinov, A. T. Fomenko, “Orbital equivalence of integrable Hamiltonian systems with two degrees of freedom. A classification theorem. I”, Mat. Sb., 185:4 (1994),  27–80  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 81:2 (1995), 421–465  isi
41. A. V. Bolsinov, A. T. Fomenko, X. Zhang, “Three types bordisms of integrable systems with two degrees of freedom. Computation of bordism groups”, Trudy Mat. Inst. Steklov., 205 (1994),  32–72  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 205 (1995), 29–62
42. A. V. Bolsinov, A. T. Fomenko, “Unsolved problems in the theory of topological classification of integrable systems”, Trudy Mat. Inst. Steklov., 205 (1994),  18–31  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 205 (1995), 17–27
1993
43. A. V. Bolsinov, A. T. Fomenko, “Trajectory classification of simple integrable Hamiltonian systems on three-dimensional surfaces of constant energy”, Dokl. Akad. Nauk, 332:5 (1993),  553–555  mathnet  mathscinet  zmath; Dokl. Math., 48:2 (1994), 365–369
44. A. V. Bolsinov, A. T. Fomenko, “Trajectory classification of integrable systems of Euler type in the dynamics of a rigid body”, Uspekhi Mat. Nauk, 48:5(293) (1993),  163–164  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:5 (1993), 165–166
1992
45. A. V. Bolsinov, Yu. N. Fedorov, “Multidimensional integrable generalizations of Steklov–Lyapunov systems”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1992, 6,  53–56  mathnet  mathscinet  zmath
1991
46. A. V. Bolsinov, “Compatible Poisson brackets on Lie algebras and completeness of families of functions in involution”, Izv. Akad. Nauk SSSR Ser. Mat., 55:1 (1991),  68–92  mathnet  mathscinet  zmath; Math. USSR-Izv., 38:1 (1992), 69–90  isi
1990
47. A. V. Bolsinov, S. V. Matveev, A. T. Fomenko, “Topological classification of integrable Hamiltonian systems with two degrees of freedom. List of systems of small complexity”, Uspekhi Mat. Nauk, 45:2(272) (1990),  49–77  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:2 (1990), 59–94  isi
1988
48. A. V. Bolsinov, “A criterion for the completeness of a family of functions in involution that is constructed by the argument translation method”, Dokl. Akad. Nauk SSSR, 301:5 (1988),  1037–1040  mathnet  mathscinet  zmath; Dokl. Math., 38:1 (1989), 161–165
1987
49. A. V. Bolsinov, “Involutory families of functions on dual spaces of Lie algebras of type $G\underset\varphi+ V$”, Uspekhi Mat. Nauk, 42:6(258) (1987),  183–184  mathnet  mathscinet  zmath; Russian Math. Surveys, 42:6 (1987), 227–228  isi
1986
50. A. V. Bolsinov, “Complete integrability of Euler's equations on the orbits of $\mathrm{Ad}^*$ of the groups $U(n)\underset\varphi{\times}\mathbf{C}^n$ and $U(n)\underset\psi{\times}\mathbf{C}^n$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1986, 4,  79–81  mathnet  zmath

2016
51. Alekseí V. Borisov, Alekseí V. Bolsinov, Anatolií I. Nejshtadt, Dmitrií A. Sadovskií, Boris I. Zhilinskií, “Nikolaí N. Nekhoroshev”, Regul. Chaotic Dyn., 21:6 (2016),  593–598  mathnet  isi
2009
52. A. V. Bolsinov, A. A. Oshemkov, “Bi-Hamiltonian structures and singularities of integrable systems”, Regul. Chaotic Dyn., 14:4-5 (2009),  431–454  mathnet  mathscinet  zmath
53. A. M. Abramov, V. I. Arnol'd, A. V. Bolsinov, A. N. Varchenko, L. Galgani, B. I. Zhilinskii, Yu. S. Il'yashenko, V. V. Kozlov, A. I. Neishtadt, V. I. Piterbarg, A. G. Khovanskii, V. V. Yashchenko, “Nikolai Nikolaevich Nekhoroshev (obituary)”, Uspekhi Mat. Nauk, 64:3(387) (2009),  174–178  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 64:3 (2009), 561–566  isi

Presentations in Math-Net.Ru
1. On integrability of geodesic flows on three-dimensional manifolds
A. V. Bolsinov
International conference "Classical mechanics, dynamical systems and mathematical physics" on the occasion of V. V. Kozlov 70th birthday
January 23, 2020 10:45   
2. Об интегрируемости геодезических потоков на трехмерных многообразиях
A. V. Bolsinov
Differential geometry and applications
December 16, 2019 16:45
3. Симплектические инварианты интегрируемых гамильтоновых систем: случай вырожденных особенностей
A. V. Bolsinov
Differential geometry and applications
April 2, 2018 16:45
4. Бипуассоновы линейные пространства
A. V. Bolsinov
Differential geometry and applications
February 15, 2016 16:45
5. The argument shift method and sectional operators: applications in differential geometry
A. V. Bolsinov
Lie groups and invariant theory
December 16, 2015 16:45
6. Poisson structures and Poisson algebras
A. V. Bolsinov
International scientific conference "Days of Classical Mechanics"
January 26, 2015 13:00   
7. Инварианты Жордана–Кронекера конечномерных алгебр Ли и их представлений
A. V. Bolsinov
Modern geometry methods
December 17, 2014 18:30
8. Argument shift method and section operators: new applications in differential geometry
A. V. Bolsinov
Differential geometry and applications
December 15, 2014 16:45
9. Projectively and c-projectively equivalent metrics
A. V. Bolsinov
Modern geometry methods
April 23, 2014 18:30
10. Obstructions to hamiltonization of non-holonomic systems and topological monodromy
A. V. Bolsinov
Modern geometry methods
March 27, 2013 18:30
11. Jordan–Kronecker invariants for finite-dimensional Lie algebras
A. V. Bolsinov
Differential geometry and applications
March 26, 2012 16:45
12. Berger algebras, special holonomy groups, and the shift-argument method
A. V. Bolsinov
Differential geometry and applications
April 25, 2011 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020